PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On Nörlund summation and ergodic theory, with applications to power series of Hilbert contractions

Volume 66 / 2018

Christophe Cuny, Michel Weber Bulletin Polish Acad. Sci. Math. 66 (2018), 69-85 MSC: 47A35, 47B37. DOI: 10.4064/ba8121-12-2017 Published online: 25 January 2018

Abstract

We show that if ${\bf a}=(a_n)_{n\in {\mathbb N}}$ is a good weight for the dominated weighted ergodic theorem in $L^p$, $p \gt 1$, then the Nörlund matrix $N_{\bf a}=\{a_{i-j}/A_i\}_{0\le j\le i}$, $A_i=\sum_{k=0}^i |a_k|$, is bounded on $\ell ^p({\mathbb N})$. We study the regularity (convergence in norm and almost everywhere) of operators in ergodic theory: power series of Hilbert contractions and power series $\sum_{n\in {\mathbb N}} a_nP_nf $ of $L^2$-contractions, and establish similar close relations to the Nörlund operator associated to the modulus coefficient sequence $(|a_n|)_{n\in {\mathbb N}}$.

Authors

  • Christophe CunyInstitut de Sciences Exactes et Appliquées
    Université de la Nouvelle Calédonie
    B.P. 4477
    F-98847 Noumea Cedex
    e-mail
  • Michel WeberIRMA
    10 rue du Général Zimmer
    67084 Strasbourg Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image